English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polygones de Hodge, de Newton et de l'inertie modérée des représentations semi-stables

MPS-Authors
/persons/resource/persons236137

Savitt,  David
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

savitt_polygones_2009.pdf
(Any fulltext), 227KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Savitt, D., & Caruso, X. (2009). Polygones de Hodge, de Newton et de l'inertie modérée des représentations semi-stables. Mathematische Annalen, 343(4), 773-789. doi:10.1007/s00208-008-0289-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-267A-9
Abstract
There is no abstract available